# SDR DALA1145443710

- Difficulty date: July 14, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 37,514 hours, 15,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LEFT O/B SEAT TRACK AT STA 520 IS GOUGED.  GOUGE IS OUT OF LIMITS IAW B737-800 SRM 53-00-52 PG 2.  REPAIRED SEAT TRACK IAW B737-800 PER SRM 53-00-52 REPAIR 4  PG 201-210.
